Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Growth of Iterated Entire Functions in terms of (p, q)-th Order

Year:    2013

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 4 : pp. 299–315

Abstract

In this paper we discuss some growth rates of iterated entire functions improving some earlier results.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22607

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 4 : pp. 299–315

Published online:    2013-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    17

Keywords: